# SDR REXA200600031

- Difficulty date: March 4, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 5,305 hours, 4,315 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON CLIMBOUT WHEN RETRACTING FLAPS.  FLAPS STOPPED AND STAYED AT 8 DEGREES.  PERFORMED QRH DECLARED EMERGENCY AND RETURNED TO AIRPORT WITH UNEVENTFUL LANDING.  FLAPS RESET AND PLACED ON 72 HOUR WATCH PER AD 98-20-01.
